# SDR USAAF97019

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Contl Valve
- Part number: 3965161
- Condition: Failed
- Location: Rt Pack
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ILM/GRR - FLT 1612 - EN ROUTE TO GRR, BOTH AUTOMATIC PRESSURIZATION SYSTEMS WENT OFF LINE.  MANUAL SYSTEM WORKED OK.  FLIGHT DIVERTED TO PIT TO ACCOMMODATE MAINTENANCE.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED LEFT AND RIGHT PRESSURE REGULATING SHUT OFF VALVES, P/N 107416, AND REPLACED RIGHT PACK FLOW CONTROL VALVE AND LEFT RATE OF CHANGE VALVE.  (X)
